# SDR DALA2016021801164

- Difficulty date: January 27, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 32,949 hours, 22,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 692
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 692, RBL 58, CUSP WEB LOWER SURFACE CORRODED.  REMOVED CORROSION AS MARKED IAW SRM 53-00-00, PG 105, FIG 103.  ORIGINAL THICKNESS =.020" MATERIAL REMOVED =.004" OUT OF LIMITS IAW SRM 53-00-55, PG 101, PAR 4, A, CUSP WEB WILL BE REPLACED ON NR 0111.  GUAGE TAG NR  6887.
